Mathematical Research Letters

Volume 17 (2010)

Number 1

Sobolev Inequalities for $(0,q)$ forms on CR manifolds of finite type

Pages: 177 – 196

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n1.a14

Author

Po-Lam Yung (Princeton University)

Abstract

We prove that odd Khovanov homology is mutation invariant over $\zz$, and therefore that Khovanov homology is mutation invariant over $\zzt$. We also establish mutation invariance for the entire Ozsváth-Szabó spectral sequence from reduced Khovanov homology to the Heegaard Floer homology of the branched double-cover.

Full Text (PDF format)